# SDR USAASB01137

- Difficulty date: May 13, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING OVERNIGHT CHECK, MAINTENANCE FOUND NUMEROUS EMERGENCY LIGHTS IN THE AFT GALLEY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BATTERY PACK IN THE AFT GALLEY.  OPERATIONAL CHECK GOOD.  (M)
